Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Muscle Ache A Symptom Of AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

STRANGE MUSCLE ACHES

Posted by michel2222, 2 Replies
Hello!
After having unprotected vaginal sex with a woman of unknown HIV-status (though I doubt she had a history of high risk behaviour), the following happened:
-After 1 month, I had a cold, which included severe sneezing and some coughing. It lasted... Read more »

Muscles Aches

Posted by Anonymous, 1 Reply
I was googling around the internet and found the following info regarding muscles aches:

"The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty when rising from a chair or reaching... Read more »

muscle spasms and other symptoms

Posted by Anonymous, 1 Reply
Does anyone one know if muscle spasms are associated with HIV infection. About 3 months ago I recieved unprotected sex from someone whom I now believe may have been HIV pos. About 7 days later I had a sore throat, fever, excessive daytime sweating,... Read more »

Muscle aches and fatigue

Posted by Anonymous, 1 Reply
I am a 35yr old just diagnosed 1 year ago. I have such muscle aches it is hard for me to stand up straight some times and I am fatigued alot. Is there anybody out there that can help in my problems or anyone with ideas on how to deal with this?

Read more »

JawACHES

Posted by Anonymous, 2 Replies
Is a aching jaw a sign of anything related to HIV/ARS. Please answer this question for you. I have to know. Thank you. Read more »
Ask the Experts

Muscle aches - HIV induced???

Upon further research I think your answer was not entirely correct. It seems HIV itself can cause Myopathy and Myalgia with elevated creatine kinase.http://www.emedicine.com/med/topic86.htm"Peripheral neuropathies are common in patients...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Welcome back to the forum. First off, yes, there is an HIV-associated myopathy as well as an AZT-associated myopathy, both of which are associated with elevated CPKs. The symptoms can include pain and aching in the muscles, usually thighs and... Read more »

Hepatitis B & Muscle ache

I have chronic hepatitis B infection. Occasionally I experience muscle ache in by legs. Is muscle ache one of the symptoms of hepatitis B. I was tested negative for HIV-1 after 7 months and negative for HIV-2 after 9-week period. I did not...
Michael Fried, M.D.

Response from Michael Fried, M.D.

University of North Carolina at Chapel Hill
Chronic hepatitis B can have very non-specific symptoms such as fatigue, body and muscle aches, or no symptoms at all. You should have your HBV infection fully evaluated to see if therapy is indicated for you. If you are concerned about HIV... Read more »

muscles aches after my body cleared hepatitis c

My body was able to rid Hepatitis C on its own but I still have aches and pains. I had all the symptoms: nausea, jaundice, wt loss for 2 weeks. My viral load was in the 500,000 then dropped 3 days later to 11,000 and now the doctor said I'm...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
It sounds like you are currently taking treatment for HCV and you are complaining of body aches, which is a very common complaint on peg interferon, which is the culprit. NSAIDS, like Motrin or Advil, can be helpful when taken as directed. It is... Read more »

aching muscles in my legs

I am not on any meds a tthis time i was diagones 4 years ago but htere is times when my muscles hurt so bad. the ones in my legs at times burn and this worries me alot. there is times wehn my legs hurt so bad i cant even walk is there something i...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Pain in the legs can sometime be due to myopathy (muscle inflammation) or neuropathy (nerve damage). HIV and/or its treatment as well as other conditions can cause that symptoms. I recommend seeing a neurologist to sort out. KH... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Muscle Aches and Pains

Symptoms that can develop in the musculoskeletal system of PHAs include: muscle pains (myalgias) joint pains (arthralgias) muscle damage that can result in weakness and pain (myopathy) muscle cramping Some of the potential culprits that cause... Read more »
The Well Project

Stress Management and HIV

Table of Contents Stress and HIV Signs of Stress Common Causes of Stress How to Decrease Stress Depression Other Tips for Reducing Stress Stress and HIV Everyone deals with a certain amount of stress every day. But if you are... Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

Table of Contents Heart Disease Basics Symptoms of Heart Attack Risk Factors for Heart Disease HIV and Heart Disease Reducing the Risk for Heart Disease Taking Care of Yourself Heart Disease Basics Many people think of heart... Read more »
Canadian AIDS Treatment Information Exchange

Time Between Initial HIV Infection and AIDS is Not Symptom-Free

If left untreated, HIV infection inevitably degrades the immune system, leading to the development of life-threatening infections -- AIDS -- about 10 years later. The time between initial HIV infection and the development of AIDS is commonly... Read more »